Couldn't find what you looking for?

TRY OUR SEARCH!

? I been back to work for two weeks From a back injury that landed me in a wheelchair and numb leg. I had severe back pain and the pain medicine was slowly decreasing as my pain also began decreasing. I got an epidural steriod injection and my leg finally returned to normal. I am on a low dose duragesic that fell off at night twice. I am pushing the patches out an extra day and half to make up for the lost one and supplimenting the last day with low doses of norco. I would expect symptoms of cold sweats, restlessness, headaches, stomach cramp, fatique with a rapid withdrawl but not this. I think I may be looking in the wrong direction. The only major change is that I am eating mainly yogurt for meals. Ideas?

Loading...

Hallo,

You have to understand that your back injury is severe and that you have been in a wheel chair. Numb legs indicate that your nervous system is not functioning properly because of the injury to your spine. Can you tell me how this injury happened? Did your doctor give you any physical therapy recommendation? I know that people often try to treat these with physical therapy and medication. Are you using any medication right now? I know that pain killers might help with the pain but I am not sure what can you use to restore the feeling in your legs. I hope this helped a bit.

 

All the best to you,

Karen

Reply

Loading...